×

zbMATH — the first resource for mathematics

On delay-dependent stability conditions. (English) Zbl 0977.93072
Summary: It is quite common in the stability analysis of time-delay systems to make a special transformation of the system under investigation in order to obtain stability conditions which depend on the values of the delays.
In this note we discuss additional conditions for stability and robust stability of the transformed system which do not appear when the original system is considered.

MSC:
93D20 Asymptotic stability in control theory
93C23 Control/observation systems governed by functional-differential equations
34K20 Stability theory of functional-differential equations
93B17 Transformations
93D09 Robust stability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R.; Cooke, K.L., Differential difference equations, (1963), Academic Press New York · Zbl 0118.08201
[2] Chen, J.; Xu, D.; Shafai, B., On sufficient conditions for stability independent of delay, IEEE trans. automat. control, 40, 1675-1680, (1995) · Zbl 0834.93045
[3] Hinrichsen, D.; Pritchard, A.J., Destabilization by output feedback, Differential integral equations, 5, 357-386, (1992) · Zbl 0763.93068
[4] Kamen, E.W., Linear systems with commensurate time-delays: stability and stabilization independent of delay, IEEE trans. automat. control, 27, 367-375, (1982) · Zbl 0517.93047
[5] V.L. Kharitonov, Robust stability analysis of time delay systems: a survey, Transactions of the IFAC Conference on System Structure and Control, Nantes, France, 1998, pp. 1-12.
[6] Kolmanovskii, V.B.; Richard, J.-P., Stability of some linear systems with delays, IEEE trans. automat. control, 44, 984-989, (1999) · Zbl 0964.34065
[7] Krasovskii, N.N., On the applications of the second Lyapunov method for equations with delay, J. appl. math. mech., 20, 315-327, (1956)
[8] Niculescu, S.-I.; Verriest, E.I.; Dugard, L.; Dion, J.-M., Stability of linear systems with delayed state: a guided tour, (), 1-71
[9] Xi, L.; de Souza, C.E., Delay dependent robust stability and stabilization of uncertain linear delay systems: a linear matrix inequality approach, IEEE trans. automat. control, 42, 1144-1148, (1997) · Zbl 0889.93050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.